Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Treatment for itchy skin all over body? Elevated heart rate

h Hi Hi! I have been struggling with a condition with itching/hives for the past seven - ten yrs...It use to just happen upon exercising but now whenever my heart rate is elevated, I will begin to itch and break out all over. Went to a primary doctor and he stated there was nothing he could do. This is affecting my life more seriously now and would like to determine a dx so i could receive tx.
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi, you are having chronic urticaria. You should be investigated to find out the cause.There are many causes. .. If there is any cause, treat it . Otherwise it may be idiopathic urticaria. Take fexofenadine tab. 180 mg twice a day till control, then once a day for long time .. About two years. .. Ok . Still you consult dermatologist for firm diagnosis and treatment.
Answered: Sun, 7 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor